# SDR ASOA2016051314925

- Difficulty date: May 13, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM SIDE OF SERVICE DOOR THRESHOLD HAS CORROSION.  FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-21-03-101-002-A013.  R & R LOWER SILL ANGLE IAW AMM 53-21-27-400-802-A01.
